| Catalog Number |
DWJ023 |
| Medical Device Problem Codes |
Unstable (1667); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Subluxation (4525); Joint Laxity (4526)
| Date of Event |
05/05/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "subject (b)(6) shout - tornier shoulder outcomes study.Recently underwent revision reverse with an allograft prosthesis and subsequently had a dislocation.On (b)(6) 2022 : insert, tray and glenosphere were replaced during revision surgery due to instability- dislocation.Insert: 39 dia retentive +9mm/7.5c.Tray: centered +0mm.Glenosphere: 39mm lateralized (+3mm))".
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.